# SDR 96UAL900336

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1838U
- Make and model: Doug DC-10-10
- Aircraft serial: 46632
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Light Strip
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT SIDE FIRST CLASS EEL LIGHTS INOPERATIVE.  REPAIRED LIGHT STRIP, LIGHTING CHECKS OK.
